Alert archive / Colorado / Red Flag Warnings in 2006

Red Flag Warning 9, NWS Denver/Boulder, CO

May 26, 200613 counties in Colorado

NWS Denver/Boulder, CO issued this red flag warning at May 26, 2006, 4:10 AM MDT for 13 counties in Colorado. It took effect at May 26, 2006, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 26, 2006, 4:10 AM MDT (10:10 UTC)
In effect from
May 26, 2006, 12:00 PM MDT
Expired
May 26, 2006, 9:00 PM MDT
In force
9 hr
Issued by
NWS Denver/Boulder, CO

Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Clear Creek County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Gilpin County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Park County, CO

The radar

The Denver radar (KFTG), 35 km from the middle of the area, began a volume at 10:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 10.2 hours before the alert went out and 312 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2006-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2006-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
4308 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KBOU 261010
RFWBOU

RED FLAG WARNING
NATIONAL WEATHER SERVICE DENVER CO
410 AM MDT FRI MAY 26 2006

COZ214>216-239>241-245>247-261815-
/O.UPG.KBOU.FW.A.0008.060526T1800Z-060527T0300Z/
/O.NEW.KBOU.FW.W.0009.060526T1800Z-060527T0300Z/
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
INCLUDING...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY...
HARTSEL...LAKE GEORGE...SOUTH PARK...ESTES PARK...GLENDEVEY...
LARAMIE RIVER VALLEY...NEDERLAND...RED FEATHER LAKES...BAILEY...
CENTRAL CITY...EVERGREEN...GEORGETOWN...IDAHO SPRINGS...
NORTHERN RAMPART RANGE...TARRYALL...WESTCREEK...ARVADA...
BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...BRIGHTON...
CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...
LITTLETON...PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...
LARKSPUR...BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO...
LIMON...MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER
410 AM MDT FRI MAY 26 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

MOISTURE WILL GRADUALLY INCREASE ACROSS THE AREA TODAY. DAYTIME
HEATING AND INSTABILITY WILL COMBINE TO PRODUCE WIDELY SCATTERED
THUNDERSTORMS DURING THE AFTERNOON. THE STORMS ARE EXPECTED TO
PRODUCE GUSTY WINDS TO 40 MPH AND LIGHTNING...BUT LIMITED
RAINFALL.

THE ANTICIPATED LIGHTNING COULD PRODUCE ADDITIONAL FIRE STARTS...
WHILE THE GUSTY WINDS CREATED FROM THE STORMS COULD SPREAD THE
FIRE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

$$
2 follow-up statements
000 
WWUS85 KBOU 262143
RFWBOU

RED FLAG WARNING
NATIONAL WEATHER SERVICE DENVER CO
343 PM MDT FRI MAY 26 2006

COZ214>216-239>241-245>247-270300-
/O.NEW.KBOU.FW.A.0009.060527T1800Z-060528T0300Z/
/O.CON.KBOU.FW.W.0009.000000T0000Z-060527T0300Z/
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
INCLUDING...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY...
HARTSEL...LAKE GEORGE...SOUTH PARK...ESTES PARK...GLENDEVEY...
LARAMIE RIVER VALLEY...NEDERLAND...RED FEATHER LAKES...BAILEY...
CENTRAL CITY...EVERGREEN...GEORGETOWN...IDAHO SPRINGS...
NORTHERN RAMPART RANGE...TARRYALL...WESTCREEK...ARVADA...
BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...BRIGHTON...
CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...
LITTLETON...PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...
LARKSPUR...BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO...
LIMON...MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER
343 PM MDT FRI MAY 26 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR WIDELY SCATTERED DRY THUNDERSTORMS...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR LOW HUMIDITIES...GUSTY WINDS...AND VERY HIGH
HAINES INDEX...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM
MDT THIS EVENING. 

WIDELY SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS
AFTERNOON AND EARLY EVENING. THE STORMS ARE EXPECTED TO PRODUCE GUSTY
WINDS TO 40 MPH AND LIGHTNING...BUT LIMITED RAINFALL.

THE ANTICIPATED LIGHTNING COULD PRODUCE ADDITIONAL FIRE STARTS...
WHILE THE GUSTY WINDS CREATED FROM THE STORMS COULD SPREAD THE
FIRE.

ON SATURDAY IT WILL BE DRIER WITH WINDS BECOMING SOUTH TO
SOUTHWEST AT 20 TO 30 MPH IN THE AFTERNOON. GUSTS TO 40 MPH ARE POSSIBLE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND
FIRE WEATHER WATCH.

$$

COZ211-213-244-248>251-270545-
/O.NEW.KBOU.FW.A.0009.060527T1800Z-060528T0300Z/
JACKSON COUNTY BELOW 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-MORGAN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING...GOULD...NORTH PARK...RAND...SPICER...WALDEN...
DILLON...FRASER...GRANBY...GRAND LAKE...
GREEN MOUNTAIN RESERVOIR...HOT SULPHUR SPRINGS...KREMMLING...
MIDDLE PARK...WILLIAMS FORK RESERVOIR...BRUSH...FORT MORGAN...
GOODRICH...WIGGINS...CROOK...MERINO...STERLING...PEETZ...AKRON...
COPE...LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK...
AMHERST...HAXTUN...HOLYOKE
343 PM MDT FRI MAY 26 2006

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR LOW HUMIDITIES...GUSTY WINDS...AND VERY HIGH 
HAINES INDEX...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING. ON SATURDAY IT WILL BE DRIER WITH WINDS BECOMING SOUTH TO
SOUTHWEST AT 20 TO 30 MPH IN THE AFTERNOON. GUSTS TO 40 MPH ARE
POSSIBLE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE
CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH.

$$

GIMMESTAD
000 
WWUS85 KBOU 270306
RFWBOU

RED FLAG WARNING
NATIONAL WEATHER SERVICE DENVER CO
906 PM MDT FRI MAY 26 2006

COZ214>216-239>241-245>247-271115-
/O.EXP.KBOU.FW.W.0009.000000T0000Z-060527T0300Z/
/O.CON.KBOU.FW.A.0009.060527T1800Z-060528T0300Z/
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
INCLUDING...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY...
HARTSEL...LAKE GEORGE...SOUTH PARK...ESTES PARK...GLENDEVEY...
LARAMIE RIVER VALLEY...NEDERLAND...RED FEATHER LAKES...BAILEY...
CENTRAL CITY...EVERGREEN...GEORGETOWN...IDAHO SPRINGS...
NORTHERN RAMPART RANGE...TARRYALL...WESTCREEK...ARVADA...
BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...BRIGHTON...
CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...
LITTLETON...PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...
LARKSPUR...BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO...
LIMON...MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER
906 PM MDT FRI MAY 26 2006

...RED FLAG WARNING HAS EXPIRED...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING. 

ON SATURDAY IT WILL BE DRIER WITH WINDS BECOMING SOUTH TO
SOUTHWEST AT 20 TO 30 MPH IN THE AFTERNOON. GUSTS TO 40 MPH ARE
POSSIBLE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS ARE POSSIBLE. PLEASE ADVISE THE APPROPRIATE OFFICIALS
AND FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH.

$$

COZ211-213-244-248>251-271115-
/O.CON.KBOU.FW.A.0009.060527T1800Z-060528T0300Z/
JACKSON COUNTY BELOW 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-MORGAN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
INCLUDING...GOULD...NORTH PARK...RAND...SPICER...WALDEN...
DILLON...FRASER...GRANBY...GRAND LAKE...
GREEN MOUNTAIN RESERVOIR...HOT SULPHUR SPRINGS...KREMMLING...
MIDDLE PARK...WILLIAMS FORK RESERVOIR...BRUSH...FORT MORGAN...
GOODRICH...WIGGINS...CROOK...MERINO...STERLING...PEETZ...AKRON...
COPE...LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK...
AMHERST...HAXTUN...HOLYOKE
906 PM MDT FRI MAY 26 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE
CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH.

$$

SWE

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at May 26, 2:33 AM MDT, 1 hour 37 minutes earlier.

Area forecast discussion, May 26, 2:33 AM MDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
233 AM MDT FRI MAY 26 2006

.SHORT TERM DISCUSSION...MID LEVEL MOISTURE IN SW FLOW ALOFT IS
MOVING ACROSS THE AREA EARLY THIS MORNING AND COMBINING WITH INFLUX
OF DEEPER LOW LEVEL MOISTURE IN SELY LOW LEVEL FLO TO PRODUCE SOME
WIDELY SCATTERED SHOWERS AND A FEW TSTMS OVER THE PLAINS.  EXPECT
THIS ACTIVITY TO END BEFORE AS NOCTURNAL LOW LEVEL JET BEGINS TO
WEAKEN.  FOR LATER TODAY ONE CONCERN WILL BE FIRE WEATHER POTENTIAL
IN AND NEAR THE FOOTHILLS AND OVER THE PALMER DIVIDE.  WITH MORE
MOISTURE OVER AREA TODAY THAN YESTERDAY EXPECT COVERAGE OF HIGH
BASED STORMS TO BE GREATER THAN YESTERDAY.  MEANWHILE ALTHOUGH LOW
LEVEL MOISTURE HAS MOVED ALL THE WAY BACK INTO THE URBAN CORRIDOR
THIS MORNING EXPECT THAT THIS MOISTURE WILL MIX OUT BY AFTN AS SLY
LOW LEVEL FLOW DEVELOPS.  THUS EXEPCT STORMS IN AND NEAR THE
FOOTHILLS WILL PRODUCE GUSTY WINDS AND LIGHTNING BUT NOT MUCH
RAINFALL.  THUS WILL ISSUE A RED FLAG WARNING FOR THIS AFTN THRU THE
EARLY EVENING HOURS FOR THOSE AREAS PREVIOUSLY IN THE FIRE WEATHER
WATCH.  MEANWHILE 2ND CONCERN FOR LATER THIS AFTN INTO THE EVENING
HOURS WILL BE POTENTIAL FOR SVR WX OVER THE NERN PLAINS.  ALTHOUGH
LOW LEVEL MOISTURE MAY MIX OUT ALONG THE FRONT RANGE IT APPEARS
DEEPER MOISTURE WILL STAY IN PLACE OVER THE PLAINS ESPECIALLY EAST
OF A FORT MORGAN TO LIMON LINE WHERE SFC BASED CAPES BY LATE AFTN
ARE FCST TO BE AOA 2000 J/KG.  BUFFER DATA SOUNDINGS SHOW FAVORABLE
SHEAR PROFILE TO SUPPORT SVR TSTMS WITH LARGE HAIL AND STRONG
WINDS.  STORM RELATIVE HELICITIES ARE FCST TO BE RATHER LOW SO
TORNADO THREAT APPEARS ON THE LOW SIDE.  TEMPS TODAY WILL BE A FEW
DEGREES WARMER THAN YESTERDAY AS 850-700 MB READINGS ARE FCST TO
RISE ANOTHER 3 DEGREES C.  THIS SHOULD ALLOW READINGS TO RISE AOA 90
DEGREES IN SOME AREAS.

.LONG TERM DISCUSSION...MODELS HAVE WEAK SOUTHWESTERLY FLOW ON
SATURDAY TO SLIGHT INCREASE BY LATE IN THE DAY.  SATURDAY NIGHT
TROUGH SUNDAY NIGHT THE SOUTHWESTERLY FLOW INCREASES MORE
SIGNIFICANTLY WITH AN UPPER TROUGH MOVING NORTHEASTWARD OVER THE
NORTHWESTERN UNITED STATES.  PREVIOUS MODEL RUNS INDICATED A COOLER
AIRMASS AND SOME UPSLOPE TO MOVE INTO THE FORECAST AREA ON SUNDAY.
HOWEVER...THESE LATEST...00Z RUNS...NOW ONLY HINT AT THIS AND ITS
TIME FRAME IS NOW SUNDAY NIGHT/MONDAY MORNING.  THE BOUNDARY LAYER
FLOW IS FAIRLY STRONG FROM THE SOUTHWEST OVER MUCH OF THE FORECAST
AREA SATURDAY...SATURDAY NIGHT...AND SUNDAY.  CONCERNING
MOISTURE...THE BOUNDARY LAYER DEW POINTS DRY OUT BY LATE SATURDAY
MORNING OVER THE PLAINS AND CONTINUE VERY LOW WELL INTO SUNDAY.  THE
CROSS SECTIONS SHOW VERY LITTLE MOISTURE IN THE MID AND UPPER LEVELS
AS WELL SATURDAY INTO SUNDAY.  FORECAST SOUNDINGS SHOW VIRTUALLY NO
CAPE ANYWHERE SATURDAY...SATURDAY NIGHT...AND MUCH OF SUNDAY.  BY
LATER SUNDAY...A BIT MORE MOISTURE IS PROGGED INTO THE AREA...AND
SOME LIMITED CAPE IS PROGGED.  WILL GET RID OF SATURDAY/SATURDAY
EVENINGS POPS.  WILL LEAVE SUNDAYS LIMITED POPS AS IS.  EVEN
WITH OUT THE THREAT OF LIGHTNING ON SATURDAY...CONDITIONS ARE RIPE
FOR PROBLEMS CONCERNING WILD FIRE STARTS.  FOR TEMPERATURES...
SATURDAY LOOKS 0.5 - 2.0 C WARMER THAN FRIDAY.  SUNDAY IS 2-4 C
COOLER THAN SATURDAY.   WILL LEAVE THE LAST FOUR DAYS AS IS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING THIS AFTERNOON
INTO THE EARLY EVENING HOURS (18Z TO 03Z)...FIRE ZONES 214>216...
239>241...245>247.

&&

RPK/RJK
Hazardous weather outlook, May 25, 10:59 AM MDT, 17 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1059 AM MDT THU MAY 25 2006

COZ030>051-261200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1059 AM MDT THU MAY 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A WARM AND MAINLY DRY PATTERN WILL BE OVER THE AREA THROUGH
TONIGHT.  SOME MID LEVEL MOISTURE COMBINED WITH AFTERNOON HEATING
MAY PRODUCE ISOLATED THUNDERSTORMS LATE THIS AFTERNOON INTO THE
EVENING HOURS IN THE FOOTHILLS WEST AND SOUTHWEST OF DENVER AND OVER
THE PALMER DIVIDE.  THE STORMS WILL PRODUCE SOME WIND AND LIGHTNING
BUT LITTLE RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

VERY WARM TEMPERATURES...LOW RELATIVE HUMIDITIES...BREEZY CONDITIONS
ALONG WITH A FEW THUNDERSTORMS DURING THE AFTERNOON AND EVENING
COULD LEAD TO HIGH FIRE DANGER IN THE FOOTHILLS AND PLAINS OF
NORTHEAST COLORADO ON FRIDAY AND SATURDAY.  A WEAK SYSTEM PASSING TO
THE WEST AND NORTH OF COLORADO WILL ALLOW FOR MORE SEASONAL
TEMPERATURES.  THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS EACH
DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LESZCYNSKI/GIMMESTAD

In the hours before

Local storm report, May 25, 10:24 PM MDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1024 PM MDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     HUDSON                  40.07N 104.64W
05/25/2006                   WELD               CO   TRAINED SPOTTER

            SUSTAINED WIND SPEED OF 50 MPH WITH ESTIMATED GUSTS TO 70
            MPH. SOME ROOF DAMAGE TO NEIGHBORS HOUSE

0836 PM     TSTM WND GST     12 S BRIGGSDALE         40.46N 104.32W
05/25/2006  E60.00 MPH       WELD               CO   TRAINED SPOTTER

            WIND GUSTS ESTIMATED TO 60 MPH

0928 PM     TSTM WND GST     14 E GROVER             40.87N 103.96W
05/25/2006  M60.00 MPH       WELD               CO   TRAINED SPOTTER

            DAVIS WEATHER INSTRUMENT MEASUREMENT

&&

BENTON

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:39 PM MDTSevere Thunderstorm WarningBOUWeld66 min
May 25, 8:34 PM MDTSevere Thunderstorm WarningBOUWeld41 min
May 25, 9:13 PM MDTSevere Thunderstorm WarningBOUWeld47 min
May 26, 2:21 PM MDTTornado WarningBOUElbert39 min
May 26, 3:00 PM MDTTornado WarningBOUElbert45 min
May 26, 3:43 PM MDTFire Weather WatchBOUAdams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 15 more12 hr

Nearby

Red Flag Warnings in Colorado, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.